On Quasilinear Elliptic Systems of Diagonal Form.
Mathematische Zeitschrift, Tome 170 (1980), pp. 283-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
diagonal elliptic systems with quadratic growth, a priori estimate, modulus of continuity, Liouville theorems
@article{MZ_1980__170_172918,
author = {Per-Anders Ivert},
title = {On {Quasilinear} {Elliptic} {Systems} of {Diagonal} {Form.}},
journal = {Mathematische Zeitschrift},
pages = {283--286},
year = {1980},
volume = {170},
zbl = {0411.35006},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__170_172918/}
}
Per-Anders Ivert. On Quasilinear Elliptic Systems of Diagonal Form.. Mathematische Zeitschrift, Tome 170 (1980), pp. 283-286. http://geodesic.mathdoc.fr/item/MZ_1980__170_172918/